# SDR ASOA2015042912707

- Difficulty date: April 11, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK CORRODED AT FS 720.85.   R & R THE SEAT TRACK IAW AMM 53-00-49-000-801 A11 AND 53-00-49-400-801-A011.
